# SDR QXEA0000171

- Difficulty date: January 30, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816PH
- Make and model: Dhav DHC8102
- Aircraft serial: 54
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gas Strut
- Part number: 85210263101
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- REPORTED BY FLIGHT ATTENDANT, MAIN CABIN DOOR IS GETTING PROGRESSIVELY HARDER TO OPEN.  REPLACED DOOR LIFT SPRING STRUT, OPERATIONAL CHECKS GOOD.
